Alert archive / Iowa / Freeze Warnings in 2012

Freeze Warning 2, NWS Quad Cities, IA

April 9, 20124 counties in Illinois; 16 counties in Iowa

NWS Quad Cities, IA issued this freeze warning at Apr 9, 2012, 3:26 AM CDT for 4 counties in Illinois; 16 counties in Iowa. It took effect at Apr 10, 2012, 4:00 AM CDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 9, 2012, 3:26 AM CDT (08:26 UTC)
In effect from
Apr 10, 2012, 4:00 AM CDT
Expired
Apr 10, 2012, 8:00 AM CDT
In force
4 hr
Issued by
NWS Quad Cities, IA

Counties Benton County, IA, Buchanan County, IA, Cedar County, IA, Clinton County, IA, Delaware County, IA, Dubuque County, IA, Iowa County, IA, Jackson County, IA, Jefferson County, IA, Johnson County, IA, Jones County, IA, Keokuk County, IA, Linn County, IA, Muscatine County, IA, Scott County, IA, Washington County, IA, Carroll County, IL, Jo Daviess County, IL, Stephenson County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 55 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 8.4 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2012-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2012-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3169 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

433 
WWUS73 KDVN 090826
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
326 AM CDT MON APR 9 2012

...BELOW FREEZING TEMPERATURES EXPECTED TONIGHT...

.A COLD AND DRY AIR MASS WILL MOVE INTO THE AREA MONDAY NIGHT AND
TUESDAY. TEMPERATURES ACROSS PORTIONS OF NORTHEAST AND EASTERN
IOWA...AS WELL AS FAR NORTHWESTERN ILLINOIS ARE EXPECTED TO DROP
BELOW FREEZING PRIOR TO SUNRISE TUESDAY. WINDS ARE EXPECTED TO BE
5 TO 10 MPH WHICH WILL LIMIT FROST TO WELL SHELTERED LOW LYING
AREAS. SENSITIVE VEGETATION AND FRUIT TREES MAY BE DAMAGED FROM
THESE TEMPERATURES IF NOT PROPERLY PROTECTED.

IAZ040>042-051>054-063>066-ILZ001-002-007-091830-
/O.UPG.KDVN.FZ.A.0002.120410T0800Z-120410T1400Z/
/O.NEW.KDVN.FZ.W.0002.120410T0900Z-120410T1300Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-JO DAVIESS-STEPHENSON-CARROLL-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...GALENA...FREEPORT...MOUNT CARROLL
326 AM CDT MON APR 9 2012

...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT TUESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TIMING AND TEMPERATURE...TEMPERATURES WILL DROP BELOW FREEZING
  AFTER 4AM WITH LOW TEMPERATURES IN THE UPPER 20S POSSIBLE.
  TEMPERATURES WILL WARM ABOVE FREEZING QUICKLY AFTER SUNRISE
  TUESDAY MORNING.

* IMPACTS...THE COLD TEMPERATURES WILL CAUSE DAMAGE TO SENSITIVE 
  PLANTS AND FRUIT TREES. TAKE MEASURES TO PROTECT ANY COLD 
  SENSITIVE VEGETATION MONDAY NIGHT AND EARLY TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY.  THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OR BRING THEM INDOORS
FOR PROTECTION.

&&

$$

IAZ067-068-078-087-088-098-ILZ009-015-091830-
/O.EXB.KDVN.FZ.A.0002.120410T1000Z-120410T1300Z/
MUSCATINE-SCOTT-LOUISA-JEFFERSON-HENRY IA-VAN BUREN-WHITESIDE-
ROCK ISLAND-
INCLUDING THE CITIES OF...MUSCATINE...BETTENDORF...DAVENPORT...
WAPELLO...FAIRFIELD...MOUNT PLEASANT...KEOSAUQUA....STERLING...
ROCK FALLS...MOLINE...ROCK ISLAND
326 AM CDT MON APR 9 2012

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING. 

* TIMING AND TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL TO OR
  BELOW FREEZING AFTER 5 AM. TEMPERATURES WILL WARM ABOVE
  FREEZING QUICKLY AFTER SUNRISE TUESDAY MORNING.

* IMPACTS...THE COLD TEMPERATURES WILL CAUSE DAMAGE TO SENSITIVE 
  PLANTS AND FRUIT TREES. TAKE MEASURES TO PROTECT ANY COLD 
  SENSITIVE VEGETATION MONDAY NIGHT AND EARLY TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS WOULD KILL CROPS AND OTHER SENSITIVE VEGETATION.
MONITOR LATER FORECASTS FOR UPDATED INFORMATION.

&&

$$

IAZ076-077-091830-
/O.EXT.KDVN.FZ.A.0002.120410T1000Z-120410T1300Z/
KEOKUK-WASHINGTON-
INCLUDING THE CITIES OF...SIGOURNEY...WASHINGTON
326 AM CDT MON APR 9 2012

...FREEZE WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING...

* TIMING AND TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL TO OR
  BELOW FREEZING AFTER 5 AM. TEMPERATURES WILL WARM ABOVE FREEZING
  QUICKLY AFTER SUNRISE TUESDAY MORNING.

* IMPACTS...THE COLD TEMPERATURES WILL CAUSE DAMAGE TO SENSITIVE 
  PLANTS AND FRUIT TREES. TAKE MEASURES TO PROTECT ANY COLD 
  SENSITIVE VEGETATION MONDAY NIGHT AND EARLY TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS WOULD KILL CROPS AND OTHER SENSITIVE VEGETATION.
MONITOR LATER FORECASTS FOR UPDATED INFORMATION.

&&

$$
5 follow-up statements
316 
WWUS73 KDVN 091600
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1100 AM CDT MON APR 9 2012

...BELOW FREEZING TEMPERATURES EXPECTED TONIGHT...

.A COLD AND DRY AIR MASS WILL MOVE INTO THE AREA MONDAY NIGHT AND
TUESDAY. TEMPERATURES ACROSS PORTIONS OF NORTHEAST AND EASTERN
IOWA...AS WELL AS FAR NORTHWESTERN ILLINOIS ARE EXPECTED TO DROP
BELOW FREEZING PRIOR TO SUNRISE TUESDAY. WINDS ARE EXPECTED TO BE
5 TO 10 MPH WHICH WILL LIMIT FROST TO WELL SHELTERED LOW LYING
AREAS. SENSITIVE VEGETATION AND FRUIT TREES MAY BE DAMAGED FROM
THESE TEMPERATURES IF NOT PROPERLY PROTECTED.

ANOTHER COLD NIGHT...WITH FREEZING TEMPERATURES IS EXPECTED
TUESDAY NIGHT AND EARLY WEDNESDAY. 

IAZ040>042-051>054-063>066-ILZ001-002-007-100200-
/O.CON.KDVN.FZ.W.0002.120410T0900Z-120410T1300Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-JO DAVIESS-STEPHENSON-CARROLL-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...GALENA...FREEPORT...MOUNT CARROLL
1100 AM CDT MON APR 9 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT
TUESDAY...

* TIMING AND TEMPERATURE...TEMPERATURES WILL DROP BELOW FREEZING 
  AFTER 4AM WITH LOW TEMPERATURES IN THE UPPER 20S POSSIBLE. 
  TEMPERATURES WILL WARM ABOVE FREEZING QUICKLY AFTER SUNRISE 
  TUESDAY MORNING. 

* IMPACTS...THE COLD TEMPERATURES WILL CAUSE DAMAGE TO SENSITIVE 
  PLANTS AND FRUIT TREES. TAKE MEASURES TO PROTECT ANY COLD 
  SENSITIVE VEGETATION MONDAY NIGHT AND EARLY TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY.  THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OR BRING THEM
INDOORS FOR PROTECTION.

&&

$$

IAZ067-068-076>078-087-088-098-ILZ009-015-100200-
/O.CON.KDVN.FZ.A.0002.120410T1000Z-120410T1300Z/
MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-
VAN BUREN-WHITESIDE-ROCK ISLAND-
INCLUDING THE CITIES OF...MUSCATINE...BETTENDORF...DAVENPORT...
SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...MOUNT PLEASANT...
KEOSAUQUA....STERLING...ROCK FALLS...MOLINE...ROCK ISLAND
1100 AM CDT MON APR 9 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY MORNING...

* TIMING AND TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL TO 
  OR BELOW FREEZING AFTER 5 AM. TEMPERATURES WILL WARM ABOVE 
  FREEZING QUICKLY AFTER SUNRISE TUESDAY MORNING. 

* IMPACTS...THE COLD TEMPERATURES MAY CAUSE DAMAGE TO SENSITIVE
  PLANTS AND FRUIT TREES. TAKE MEASURES TO PROTECT ANY COLD
  SENSITIVE VEGETATION MONDAY NIGHT AND EARLY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS WOULD KILL CROPS AND OTHER SENSITIVE VEGETATION.
MONITOR LATER FORECASTS FOR UPDATED INFORMATION.

&&

$$
507 
WWUS73 KDVN 091830
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
130 PM CDT MON APR 9 2012

...BELOW FREEZING TEMPERATURES EXPECTED TONIGHT...

.A COLD AND DRY AIR MASS WILL MOVE INTO THE AREA TONIGHT AND
TUESDAY. TEMPERATURES ACROSS PORTIONS OF NORTHEAST AND EASTERN
IOWA...AS WELL AS FAR NORTHWESTERN ILLINOIS ARE EXPECTED TO DROP
BELOW FREEZING PRIOR TO SUNRISE TUESDAY. WINDS ARE EXPECTED TO BE
5 TO 10 MPH WHICH WILL LIMIT FROST TO WELL SHELTERED LOW LYING
AREAS. SENSITIVE VEGETATION AND FRUIT TREES WILL LIKELY BE DAMAGED FROM
THESE TEMPERATURES IF NOT PROPERLY PROTECTED.

ANOTHER COLD NIGHT...WITH FREEZING TEMPERATURES IS EXPECTED
TUESDAY NIGHT AND EARLY WEDNESDAY.

IAZ078-088-098-ILZ015-091930-
/O.CAN.KDVN.FZ.A.0002.120410T1000Z-120410T1300Z/
LOUISA-HENRY IA-VAN BUREN-ROCK ISLAND-
INCLUDING THE CITIES OF...WAPELLO...MOUNT PLEASANT...KEOSAUQUA....
MOLINE...ROCK ISLAND
130 PM CDT MON APR 9 2012

...FREEZE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS CANCELLED THE
FREEZE WATCH. 

TEMPERATURES NEAR FREEZING REMAIN POSSIBLE TONIGHT...BUT
WIDESPREAD LOWS SHOULD REMAIN WARM ENOUGH THAT A HARD FREEZE IS
UNLIKELY TONIGHT. HOWEVER...ANOTHER COLD NIGHT IS EXPECTED
TUESDAY NIGHT...AND THIS MAY REQUIRE A FREEZE WARNING.

$$

IAZ067-068-076-077-087-ILZ009-100430-
/O.UPG.KDVN.FZ.A.0002.120410T1000Z-120410T1300Z/
/O.EXA.KDVN.FZ.W.0002.120410T0900Z-120410T1300Z/
MUSCATINE-SCOTT-KEOKUK-WASHINGTON-JEFFERSON-WHITESIDE-
INCLUDING THE CITIES OF...MUSCATINE...BETTENDORF...DAVENPORT...
SIGOURNEY...WASHINGTON...FAIRFIELD...STERLING...ROCK FALLS
130 PM CDT MON APR 9 2012

...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT TUESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TIMING AND TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL INTO
  THE UPPER 20S TO NEAR 30 AFTER 4 AM. TEMPERATURES WILL WARM ABOVE
  FREEZING QUICKLY AFTER SUNRISE TUESDAY MORNING.

* IMPACTS...THE COLD TEMPERATURES MAY CAUSE DAMAGE TO SENSITIVE 
  PLANTS AND FRUIT TREES. TAKE MEASURES TO PROTECT ANY COLD 
  SENSITIVE VEGETATION TONIGHT AND EARLY TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY.  THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OR BRING INDOORS FOR
PROTECTION.

&&

$$

IAZ040>042-051>054-063>066-ILZ001-002-007-100430-
/O.CON.KDVN.FZ.W.0002.120410T0900Z-120410T1300Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-JO DAVIESS-STEPHENSON-CARROLL-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...GALENA...FREEPORT...MOUNT CARROLL
130 PM CDT MON APR 9 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT
TUESDAY...

* TIMING AND TEMPERATURE...TEMPERATURES WILL DROP BELOW FREEZING 
  AFTER 4AM WITH LOW TEMPERATURES IN THE UPPER 20S POSSIBLE. 
  TEMPERATURES WILL WARM ABOVE FREEZING QUICKLY AFTER SUNRISE 
  TUESDAY MORNING. 

* IMPACTS...THE COLD TEMPERATURES WILL CAUSE DAMAGE TO SENSITIVE 
  PLANTS AND FRUIT TREES. TAKE MEASURES TO PROTECT ANY COLD 
  SENSITIVE VEGETATION TONIGHT AND EARLY TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY.  THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OR BRING THEM
INDOORS FOR PROTECTION.

&&

$$


ERVIN
300 
WWUS73 KDVN 100151
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
851 PM CDT MON APR 9 2012

...BELOW FREEZING TEMPERATURES EXPECTED TONIGHT...

.A COLD AND DRY AIR MASS WILL MOVE INTO THE AREA TONIGHT AND
TUESDAY. TEMPERATURES ACROSS PORTIONS OF NORTHEAST AND EASTERN
IOWA...AS WELL AS FAR NORTHWESTERN ILLINOIS ARE EXPECTED TO DROP
BELOW FREEZING PRIOR TO SUNRISE TUESDAY. WINDS ARE EXPECTED TO BE
5 TO 10 MPH WHICH WILL LIMIT FROST TO WELL SHELTERED LOW LYING
AREAS. SENSITIVE VEGETATION AND FRUIT TREES WILL LIKELY BE
DAMAGED FROM THESE TEMPERATURES IF NOT PROPERLY PROTECTED.

ANOTHER COLD NIGHT...WITH FREEZING TEMPERATURES IS EXPECTED
TUESDAY NIGHT AND EARLY WEDNESDAY.

IAZ040>042-051>054-063>068-076-077-087-ILZ001-002-007-009-101200-
/O.CON.KDVN.FZ.W.0002.120410T0900Z-120410T1300Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-JEFFERSON-
JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...FAIRFIELD...GALENA...
FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS
851 PM CDT MON APR 9 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT
TUESDAY...

* TIMING AND TEMPERATURE...TEMPERATURES WILL DROP BELOW FREEZING 
  AFTER 4 AM WITH LOW TEMPERATURES IN THE UPPER 20S POSSIBLE. 
  TEMPERATURES WILL WARM ABOVE FREEZING QUICKLY AFTER SUNRISE 
  TUESDAY MORNING. 

* IMPACTS...THE COLD TEMPERATURES WILL CAUSE DAMAGE TO SENSITIVE 
  PLANTS AND FRUIT TREES. TAKE MEASURES TO PROTECT ANY COLD 
  SENSITIVE VEGETATION TONIGHT AND EARLY TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY.  THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OR BRING THEM
INDOORS FOR PROTECTION.

&&

$$
671 
WWUS73 KDVN 100837
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
337 AM CDT TUE APR 10 2012

...BELOW FREEZING TEMPERATURES EARLY THIS MORNING AND AGAIN LATE
TONIGHT...

.HIGH PRESSURE WILL CONTINUE TO SLOWLY BUILD INTO THE REGION
THROUGH WEDNESDAY. MOSTLY CLEAR SKIES... DRY AIR AND RELATIVELY
LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING 
OVER PORTIONS OF NORTHEAST AND EAST CENTRAL IOWA AND NORTHWEST 
ILLINOIS EARLY THIS MORNING... AND OVER THE ENTIRE REGION TONIGHT.
WINDS ARE EXPECTED TO BE AROUND 5 TO 10 MPH... WHICH WILL LIMIT
FROST TO WELL SHELTERED OR LOW LYING AREAS. SENSITIVE VEGETATION
AND FRUIT TREES WILL LIKELY BE DAMAGED FROM THESE TEMPERATURES IF
NOT PROPERLY PROTECTED.

ANOTHER COLD NIGHT...WITH FREEZING TEMPERATURES IS EXPECTED
WEDNESDAY NIGHT AND EARLY THURSDAY.

IAZ040>042-051>054-063>068-076-077-087-ILZ001-002-007-009-101845-
/O.NEW.KDVN.FZ.W.0003.120411T0800Z-120411T1300Z/
/O.CON.KDVN.FZ.W.0002.120410T0900Z-120410T1300Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-JEFFERSON-
JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...FAIRFIELD...GALENA...
FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS
337 AM CDT TUE APR 10 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY. 

* TIMING AND TEMPERATURE...TEMPERATURES WILL BOTTOM OUT IN THE
  MIDDLE 20S TO NEAR 30 DEGREES FOR SEVERAL HOURS EARLY THIS
  MORNING BEFORE QUICKLY WARMING ABOVE FREEZING AFTER SUNRISE.
  OVERNIGHT TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AGAIN
  LATE TONIGHT INTO EARLY WEDNESDAY MORNING... WITH WIDESPREAD
  LOWS IN THE MIDDLE TO UPPER 20S WITH LOWER 20S POSSIBLE IN A FEW
  SHELTERED LOCATIONS. 

* IMPACTS...THE COLD TEMPERATURES WILL CAUSE DAMAGE TO SENSITIVE 
  PLANTS AND FRUIT TREES. TAKE MEASURES TO PROTECT ANY COLD 
  SENSITIVE VEGETATION TONIGHT AND EARLY TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY.  THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OR BRING THEM
INDOORS FOR PROTECTION.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY.  THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.  COVER SENSITIVE PLANTS OR BRING INDOORS
FOR PROTECTION.

&&

$$

IAZ078-088-089-098-099-ILZ015>018-024>026-034-035-MOZ009-010-
101845-
/O.NEW.KDVN.FZ.W.0003.120411T0800Z-120411T1300Z/
LOUISA-HENRY IA-DES MOINES-VAN BUREN-LEE-ROCK ISLAND-HENRY IL-
BUREAU-PUTNAM-MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-
CLARK-
INCLUDING THE CITIES OF...WAPELLO...MOUNT PLEASANT...BURLINGTON...
KEOSAUQUA....FORT MADISON...MOLINE...ROCK ISLAND...KEWANEE...
PRINCETON...HENNEPIN...ALEDO...OQUAWKA...MONMOUTH...CARTHAGE...
MACOMB...MEMPHIS...KAHOKA
337 AM CDT TUE APR 10 2012

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY. 

* TIMING AND TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL INTO
  THE UPPER 20S TO NEAR 30 DEGREES FOR SEVERAL HOURS LATE TONIGHT.
  TEMPERATURES WILL QUICKLY WARM ABOVE FREEZING AFTER SUNRISE
  WEDNESDAY MORNING. 

* IMPACTS...THE COLD TEMPERATURES WILL CAUSE DAMAGE TO SENSITIVE 
  PLANTS AND FRUIT TREES. TAKE MEASURES TO PROTECT ANY COLD 
  SENSITIVE VEGETATION TONIGHT AND EARLY TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY.  THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.  COVER SENSITIVE PLANTS OR BRING INDOORS
FOR PROTECTION.

&&

$$
895 
WWUS73 KDVN 101255
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
755 AM CDT TUE APR 10 2012

...BELOW FREEZING TEMPERATURES LATE TONIGHT INTO EARLY WEDNESDAY...

.HIGH PRESSURE WILL CONTINUE TO SLOWLY BUILD INTO THE REGION
THROUGH WEDNESDAY. MOSTLY CLEAR SKIES... DRY AIR AND RELATIVELY
LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING OVER
THE ENTIRE REGION TONIGHT. A HARD FREEZE WITH LOWS IN THE LOWER TO
MIDDLE 20S IS LIKELY FOR PORTIONS OF EASTERN IA AND NORTHWEST
ILLINOIS. IN ADDITION... PATCHY TO AREAS OF FROST CAN BE EXPECTED
ESPECIALLY IN SHELTERED OR LOW LYING AREAS. SENSITIVE VEGETATION
AND FRUIT TREES WILL LIKELY BE DAMAGED FROM THESE TEMPERATURES IF
NOT PROPERLY PROTECTED.

ANOTHER COLD NIGHT...WITH FREEZING TEMPERATURES IS EXPECTED
WEDNESDAY NIGHT AND EARLY THURSDAY.

IAZ040>042-051>054-063>068-076-077-087-ILZ001-002-007-009-102300-
/O.EXP.KDVN.FZ.W.0002.000000T0000Z-120410T1300Z/
/O.CON.KDVN.FZ.W.0003.120411T0800Z-120411T1300Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-JEFFERSON-
JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...FAIRFIELD...GALENA...
FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS
755 AM CDT TUE APR 10 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
WEDNESDAY...
...FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING...

* TIMING AND TEMPERATURE...TEMPERATURES ARE QUICKLY WARMING THIS
  MORNING... THUS THE FREEZE WARNING WILL EXPIRE AT 8 AM CDT.
  TEMPERATURES ARE EXPECTED TO ONCE AGAIN FALL BELOW FREEZING LATE
  TONIGHT INTO EARLY WEDNESDAY. TEMPERATURES ARE EXPECTED TO
  BOTTOM OUT IN THE MIDDLE AND UPPER 20S FOR SEVERAL HOURS LATE
  TONIGHT...WITH LOWER 20S IN A FEW LOCATIONS. 

* IMPACTS...THE COLD TEMPERATURES WILL CAUSE DAMAGE TO SENSITIVE 
  PLANTS AND FRUIT TREES. TAKE MEASURES TO PROTECT ANY COLD 
  SENSITIVE VEGETATION TONIGHT AND EARLY TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY.  THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OR BRING THEM
INDOORS FOR PROTECTION.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY.  THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OR BRING INDOORS
FOR PROTECTION.

&&

$$

IAZ078-088-089-098-099-ILZ015>018-024>026-034-035-MOZ009-010-
102300-
/O.CON.KDVN.FZ.W.0003.120411T0800Z-120411T1300Z/
LOUISA-HENRY IA-DES MOINES-VAN BUREN-LEE-ROCK ISLAND-HENRY IL-
BUREAU-PUTNAM-MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-
CLARK-
INCLUDING THE CITIES OF...WAPELLO...MOUNT PLEASANT...BURLINGTON...
KEOSAUQUA....FORT MADISON...MOLINE...ROCK ISLAND...KEWANEE...
PRINCETON...HENNEPIN...ALEDO...OQUAWKA...MONMOUTH...CARTHAGE...
MACOMB...MEMPHIS...KAHOKA
755 AM CDT TUE APR 10 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
WEDNESDAY...

* TIMING AND TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL 
  INTO THE UPPER 20S TO NEAR 30 DEGREES FOR SEVERAL HOURS LATE 
  TONIGHT. TEMPERATURES WILL QUICKLY WARM ABOVE FREEZING AFTER 
  SUNRISE WEDNESDAY MORNING. 

* IMPACTS...THE COLD TEMPERATURES WILL CAUSE DAMAGE TO SENSITIVE 
  PLANTS AND FRUIT TREES. TAKE MEASURES TO PROTECT ANY COLD 
  SENSITIVE VEGETATION TONIGHT AND EARLY TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY.  THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.  COVER SENSITIVE PLANTS OR BRING INDOORS
FOR PROTECTION.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this freeze warning went out at Apr 8, 11:47 PM CDT, 3 hours 39 minutes earlier.

Area forecast discussion, Apr 8, 11:47 PM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1147 PM CDT SUN APR 8 2012

.AVIATION...
VFR SKY AND VISIBILITY EXPECTED THROUGH 06Z ON THE 10TH. MAIN
CONCERNS THIS CYCLE THEN FOCUS ON WINDS THROUGH THE PERIOD. AS OF
MIDNIGHT WINDS WERE GRADUALLY SWITCHING FROM SOUTHWEST TO
NORTHWEST AS A COLD FRONT MOVED THROUGH THE AREA. WINDS ARE
LESS THAN 10 KTS FOR MOST OF THE AREA SO THERE ARE NO FM GROUPS
INDICATING THIS WIND SWITCH...THOUGH IT SHOULD HAPPEN FOR ALL
TERMINALS BY 09Z. MONDAY MORNING...ABOUT 15-16Z...WINDS TO
INCREASE OUT OF THE NORTHWEST AROUND 15KTS WITH GUSTS TO
25KTS...INCREASING IN THE AFTERNOON TO 15-20KTS WITH GUSTS
25-30KTS. WINDS TO DIMINISH AGAIN TO LESS THAN 10KTS AROUND 01Z
MONDAY EVENING. ..LE..

&&

.PREV DISCUSSION... /ISSUED 310 PM CDT SUN APR 8 2012/

SYNOPSIS...
VERY DEEP MIXING HAS RESULTED IN AFTERNOON TEMPERATURES IN THE LOWER
TO MID 60S NORTH...TO MID TO UPPER 60S CENTRAL AND SOUTH. LOW
DEWPOINTS IN THE UPPER TEENS TO UPPER 20S HAVE RESULTED IN RH VALUES
FROM 18 TO 25 OVER THE CWA...MAKING FOR A DAY MORE TYPICAL OF SUMMER
MOUNTAIN CLIMATES. A SHORT WAVE ROTATING SOUTHEAST OVER MN IS
CREATING SOME MID LEVEL CLOUDINESS OVER NORTHERN IOWA.

SHORT TERM...TONIGHT AND MONDAY...
CLOUDS WILL SPREAD OVER THE CWA THIS EVENING...AND LAST THROUGH AT
LEAST EARLY MORNING BEFORE SWEEPING EAST OF THE CWA. THIS WILL HELP
HOLD TEMPERATURES UP FOR A PORTION OF THE NIGHT...LIMITING
RADIATIONAL COOLING/S MAIN INFLUENCE TO AFTER 2 AM. LOWS IN THE MID
30S NORTHWEST TO LOWER 40S CENTRAL AND SOUTHEAST ARE EXPECTED. WINDS
SHOULD BACK OFF TO AROUND 10 MPH OVERNIGHT...FROM THE NORTHWEST.

MONDAY...WE WILL SEE COLD ADVECTION INCREASE DURING THE
AFTERNOON...BUT SHOULD BEGIN THE DAY WITH DEEP MIXING UNDER A MILD
ATMOSPHERE PROFILE ONCE AGAIN. THUS...HIGHS SHOULD BE REACHED BY
NOON...THEN STEADY TEMPERATURES IN THE MID 50S NORTH TO MID 60S
SOUTH ARE EXPECTED. LOW DEWPOINTS ONCE AGAIN WITH RATHER GUSTY
NORTHWEST WINDS AROUND 25 MPH AT TIMES WILL CONTRIBUTE TO AN
ENHANCED FIRE SPREADING RISK TOMORROW.

ERVIN..

LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY...
MONDAY NIGHT AND TUESDAY...30 TO 40 KT NNW H85 MB FLOW WILL STILL
LOOK TO STRONGLY CAA OUT OF CANADA MON NIGHT AS RIDGE AXIS OFF A
SEASONABLY STRONG 1030+ HIGH CONTINUES TO NOSE DOWN ACRS THE REGION
OUT OF MANITOBA AND SASKATCHEWAN. SUB ZERO C H85 TEMPS BY TUE MORNING
RANGING FROM -2 C IN THE SOUTH...TO NEAR -8C IN THE NORTHEAST.
LATEST RUN SHORT RANGE MODELS...AS WELL AS THE EUROPEAN ONES STILL
SUGGEST IN-BUILDING RIDGE GRADIENT TO KEEP WINDS GOING OF AT LEAST 5-
10 KTS AND THE BOUNDARY LAYER MIXED MON NIGHT INTO TUE MORNING. THU
STILL SOME QUESTIONS AND UNCERTAINTY ON HOW COLD TEMPS WILL DIP
AND THE DURATION OF TEMPS AT OR BELOW FREEZING TO WARRANT A TRUE
FROST OR FREEZE THREAT. MAY BE SIMILAR TO LAST FRIDAY WHEN TEMPS
DIPPED TO OR UNDER THE FREEZING MARK...BUT AT A SUCH A SHORT DURATION
THAT IT LIMITED THE FREEZE DAMAGE. BUT WITH THE UNCERTAINTY IT STILL
MAY BE CLOSE IF WINDS CAN DECREASE TO 5 MPH OR A BIT LESS AND WILL
ISSUE A FREEZE WATCH FOR ROUGHLY THE NORTHWEST HALF OF THE DVN CWA
FRO LATE MON NIGHT INTO TUE MORNING. THE SFC WINDS SHOULD REALLY
LIMIT WIDESPREAD FROST FORMATION AS WELL. ANOTHER BLUSTERY DAY TUE
WITH HIGHS ONLY IN THE UPPER 40S TO LOWER 50S IN THE NORTH...AND
PUSHING THE MID 50S SOUTH OF I-80 WITH FULL INSOLATION AND DEEP
MIXING TO GET THOSE VALUES. TUE NIGHT STILL LOOKS TO BE THE PRIME
HARD FREEZE POTENTIAL PERIOD WITH LLVL COLD AIRMASS POOL OVERHEAD.
LATEST PROGS SUGGEST MAIN SFC RIDGE AXIS TO STILL BE JUST TO THE
WEST OF THE CWA BUT CLOSE ENOUGH TO ALLOW FOR A BETTER CHANCE
FOR SFC WIND DECOUPLE...IF THEY DO A CHANCE FOR SOME MID 20S NORTH
OF I-80 ESPECIALLY IN COLD AIR DRAINAGE LOCATIONS. H85 RIDGE COLD
RULE ALSO SUGGESTS SOME MID 2OS POSSIBLE BY EARLY WED MORNING.

WEDNESDAY AND THURSDAY...RIDGE OVERHEAD FOR A WEAK MIXING DAY ON WED
BUT ENOUGH OF THERMAL PROFILE IMPROVEMENT TO SUGGEST WIDESPREAD HIGHS
IN THE MID TO UPPER 50S. WED NIGHT COULD STILL HAVE LINGERING RIDGE
AFFECTS AND QUICK TEMP DROP-OFF AFTER SUNSET. MAY BE ANOTHER CHANCE
AT FROST/FREEZING TEMPS ESPECIALLY EAST OF THE MS RVR IF RETURN FLOW
DOES NOT KICK IN UNTIL DURING THE DAY THU. AS FOR THE DEVELOPING
SOUTHERN STREAM SYSTEM IN THE GRT BSN AND SOUTHERN PLAINS...BOTH THE
12Z GFS AND THE NEW ECMWF HAVE JUMPED BACK NORTHWARD WITH MAIN SFC
CYCLONE ACRS THE NORTHWEST HIGH PLAINS BY 00Z FRI. LINGERING RIDGE
ACTION AT THE SFC AND ALOFT MAY STILL HOLD INCOMING OVERRUNNING
PRECIP AT BAY TO THE WEST OF THE DVN CWA EVEN WITH THIS NEW PLACEMENT
THROUGH 00Z FRI...BUT WILL KEEP THE LOW CHC POPS IN THE WEST FOR
THU AFTERNOON. HIGHS IN THE UPPER 50S WITH INCREASING CLOUDS THU.
THE NEW 12Z RUN ECMWF IS SUGGESTING AN OVERRUNNING RAIN EVENT
BUILDING ACRS THE AREA AS THU NIGHT PROGRESSES AND ISOLATED THUNDER
IN THE SOUTH WITH .2 TO .5 TENTHS OF AN INCH OF RAINFALL BY FRI
MORNING...AND BLOSSOMS HEAVIER RAIN AND THUNDERSTORMS TO THE SOUTH
ACRS MO. THIS IN CONTRAST TO THE 12Z GFS WHICH ALMOST WANTS TO
RETREAT THE MAIN WARM FRONT THROUGH THE CWA THU NIGHT FOR MORE
THUNDERSTORMS ACTIVITY. WILL KEEP THE CHC POPS GOING FOR THU NIGHT
UNTIL THE MODELS AGREE/SETTLE MORE ON A NORTH OR SOUTHWARD SOLUTION.

FRIDAY THROUGH SUNDAY...LATEST SUITE OF MEDIUM RANGE MODELS SUGGEST
THAT SEVERAL TIMING AND HANDLING DIFFERENCES THERE AGAIN FOR THIS
PERIOD...BUT THE GENERAL IDEA OF A MORE ACTIVE WET PERIOD CONTINUES
TO BE ADVERTISED FOR THE END OF THE WEEK AND INTO THE WEEKEND AS
SOUTHWESTERLIES SPILL ACRS THE UPPER MIDWEST AND WARM MOIST CONVEYOR
DEVELOPS UP OFF THE WESTERN GULF AND TOWARD THE MID TO UPPER MS RVR
VALLEY REGIONS. POSSIBLY MCS INITIATION OVER THE LOCAL AREA FRI NIGHT
INTO EARLY SAT. THEN ACTIVE SOUTHERN STREAM WILL LOOK TO RELOAD WITH
ANOTHER LOW PRESSURE CENTER IN THE SOUTHWESTERN PLAINS ON SAT AND AS
IT TRIES TO LIFT OUT NORTHEASTWARD...IGNITING ANOTHER ELEVATED MCS OR
SIMILAR COMPLEX IN OR NEAR THE AREA BY NEXT SAT NIGHT. WILL HAVE
PLENTY OF MODERATE CHC POPS DURING THIS TIME FRAME TO COVER AN
INCREASINGLY ACTIVE AND WET LOOKING PERIOD IN THE EXTENDED.   ..12..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR
     BENTON-BUCHANAN-CEDAR-CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-
     JOHNSON-JONES-KEOKUK-LINN-WASHINGTON.

IL...FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR
     CARROLL-JO DAVIESS-STEPHENSON.

MO...NONE.
&&
Hazardous weather outlook, Apr 8, 4:04 AM CDT, 23 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
404 AM CDT SUN APR 8 2012

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-090915-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
404 AM CDT SUN APR 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

BREEZY CONDITIONS NORTH OF INTERSTATE 80 COMBINED WITH LOW
HUMIDITY LEVELS MAY RESULT IN AN ENHANCED FIRE RISK THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

FREEZING TEMPERATURES ARE ANTICIPATED MONDAY NIGHT MAINLY NORTH
AND WEST OF A LINE FROM WASHINGTON IOWA...TO FREEPORT ILLINOIS.

WIDESPREAD FROST AND FREEZING TEMPERATURES ARE EXPECTED TUESDAY
NIGHT. LOW TEMPERATURES AS COLD AS THE MIDDLE AND UPPER 20S
MAY RESULT IN A HARD FREEZE OVER MUCH OF THE OUTLOOK AREA.

THERE IS A CHANCE OF THUNDERSTORMS OVER PORTIONS OF THE
OUTLOOK AREA FRIDAY AND SATURDAY. THE POTENTIAL FOR SEVERE
WEATHER APPEARS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

Nearby

Freeze Warnings in Iowa, 2012Freeze Warnings in Illinois, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.